# SDR SWAA2022011045864

- Difficulty date: November 18, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cargo Threshold
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO BAY SUB THRESHOLD CORROSION; MEASURED BS440 TO AFT; BS440+14; +16; +18; +21-29; +30-31; +33; +36.5; AND +38.5 ; / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 440+18 RBL 29 WL 156. FOUND 0.015 TO BE REMOVED FROM ORIG 0.045 IN 1'X1' AREAS. FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1 USING DIAL DEPTH GAUGE ID ATS 2678 S/N UNKNOWN; [02] VERIFIED CORRECTIVE ACTION 1.   OUT OF LIMITS.; [03] LOCATED ;DRILLED ; DEBURRED; INSTALLED NUTPLATES ON NEW FWD CARGO BAY SUB THRESHOLD WEB PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 143A8330.; [04] VERIFIED LOCATED ;DRILLED ; DEBURRED; INSTALLED NUTPLATES ON NEW FWD CARGO BAY SUB THRESHOLD WEB PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 143A8330.
